# SDR COMA0110010

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12046158001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT OMEGA BEAMS (P/N 120-46158-001) QTY 2, AND 120-46258-002 QTY 1, HAVE EXCESSIVE CORROSION.  THE OMEGA BEAMS WERE REPLACED IN ACCORDANCE WITH AERODESIGN REPORT NR 2174-1.
